On Shapiro's Catalan convolution

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

L. Shapiro found an elegant formula for the self-convolution of the even subscripted terms in the Catalan sequence. This paper provides a natural q-analog of Shapiro's formula together with three proofs, one of which is purely combinatorial.

Original languageEnglish (US)
Pages (from-to)15-24
Number of pages10
JournalAdvances in Applied Mathematics
Volume46
Issue number1-4
DOIs
StatePublished - Jan 2011

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On Shapiro's Catalan convolution'. Together they form a unique fingerprint.

Cite this